# SDR ASAA9610032

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549141
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION FOUND ON THE UPPER CHORD FLANGE OF THE FLOOR BEAM AT RBL 24.5 AND RBL 45, BS 967.  DUE TO PREVIOUS REPAIRS THE FLANGE MUST BE RESTORED TO PROVIDE FUTURE ACCOMPLISHMENT OF SRM REPAIRS.  REPAIRED PER EA 5310-01407 AND BOEING TELEX ASA-SEA-96-0086RR.
